Oct 17, 2013
I was diagnosed with HIV some three yeras ago. Torwards mid last year my cheeks began to swell a bit and although the swelling has stopped it remaines noticeable. What could be the cause and how can I treat the swelling. I have been on atripla since 2010.
Response from Mr. Vergel
You may have parotid gland inflammation but they only way to be sure is to have a head and neck physician diagnose you.
I wrote a long article about this issue in the past:
Please let me know if you have any questions after reading this information.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Breast Sucking Safe?
- What Are The Chances Of Getting AIDS From Sex With A Prostitute?
- Muscle Ache After Anal Sex Bottom Sign Of HIV AIDS
- Vaginal Discharge After Oral Sex With No Protection Does It Mean I Have HIV
- After Being Exposed To Hpv How Long Does It Take For Signs Of Cervical Cancer To Appear
- Can You Catch Hepatitis From Dry Blood?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.